# SDR SWAA2021080296003

- Difficulty date: July 17, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 33,006 hours, 20,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT SHIELD CRACK ON INNER SURFACE. ; / [01] THERE IS NO ALLOWABLE LIMIT FOR ACB AFT SHILED CRACK. PART TO BE REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0; [02] REMOVED AFT CARGO BAY AFT SHILED IAW SRM 51-40-02-0G-0; [03] VERIFIED SHIELD IS OUT LIMITS DUE TO NO LIMITS IN SRM; PART HAS BEEN REMOVED; [04] LOCATED; DRILLED; AND COUNTERSANK NEW ACB AFT SHIELD IAW SRM 51-40-05-0G-0; SRM 51-40-08-0G-0; AND DWG 146A8127 REV:-; [05] VERIFIED LOCATE DRILL AND COUNTERSINK OF AFT BAY AFT SHIELD; OK TO INSTALL; [06] INSTALLED AT ACB AFT SHIELD IAW SRM 51-40-02 AND DWG 146A0081 REV:-; [07] VERIFIED INSTALLATION OF ACB AFT SHIELD PER SRM 51-40-02 AND DWG 146A0081
